MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a burn on the forehead and nose following a treatment using elite iq.Patient was given aquaphor, bacitracin, and prednisone as preventative medication post treatment.Settings on forehead between brows was lhr 1064nm yag 12mm spot 30jcm2 20ms, and on the nose was 2.5mm 120 j/cm2 30ms.Operator also noted zimmer hose was not connecting properly and wanted a device evaluation.A service evaluation was performed with cynosure field service engineer (fse) confirming zimmer hose at handpiece end was damaged and being held together by tape.The tape was squeezing the zimmer hose and could be restricting airflow and affecting the skin cooling efficiency.Fse relayed to site that hose should have been replaced.Power output was confirmed to be within specification and was not the reason for the burns experienced.Cynosure clinical reached out to the site for additional information.Images of the patient was also provided and showed patient may have received potential sun exposure before or after treatment.Site also relayed that one of the treatments was performed with too much overlap.Per cynosure clinical, "it is unknown if overlap contributed to the burns." the burn experienced was confirmed by cynosure's medical director to be a small thickness burn between the eyebrows.Cynosure's medical director recommended to cleanse 2-3 times a day, apply a thin layer of aquaphor, and avoid sun exposure.Also, cynosure's medical director's opinion was that prednisone was not necessary.Burns are an expected side effect from such treatment.Since a full thickness burn occurred from this event, this is considered a serious injury and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key23368494
Report Number1222993-2025-00050
Device Sequence Number9931992
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220713
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/23/2025
Report Date (Section F) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/26/2025
Device Age3 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA10/23/2025